ADVERTISEMENT

Q. There is a skin problem behind my ear where the specs rest. Why?

Answered by
Dr. Sampada Avinash Thakare
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jan 21, 2017 and last reviewed on: Mar 24, 2021

Hi doctor,

I have a problem with my specs. There was a skin problem behind my ear where the specs rest. The injury is reddish black in color. One month ago, I had the same type of problem on my nose, the point where the specs touch my left side of the nose. Now, I am using contact lenses. After 20 days, similar kind of signs are there on the right side of the nose. Though I am not using specs, I still have the same problem. My doctor referred Fusiwal M cream every time. There is no change with the treatment. Please help me.

#

Hi,

Welcome to icliniq.com.

  • It is basically frictional dermatitis, which has left behind pigmentation.
  • Do not use Fusiwal-M cream (Mometasone furoate and Fusidic acid) as there is no inflammation. It will take time for pigmentation to resolve.
  • I suggest Kojiglo gel (Kojic acid and vitamin C) or Melaglow Rich cream (Avobenzone) twice daily for two months on black spots.
  • With any topical application, there will be improvement till certain extent only. For better results, later you can consider spot peel or laser treatment from your dermatologist.

For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Thank you doctor,

Is it frictional dermatitis on the right side of the nose? Right now, I am using contact lenses. Why is it occurring again? Please see the photo attached and I am mentioning the red color over the nose.

#

Hi,

Welcome back to icliniq.com.

  • From the image (attachment removed to protect patient identity), I can say that on the right side of the nose is acne.
  • You also have acne on the cheeks.I suggest Clindac-A gel application (Clindamycin) on it.
  • Sometimes, when you use steroid cream like Fusiwal-M one of the side effects with overuse is acne.

For further doubts consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
How can I remove dark patches due to jock itch?

.. the skin usually heal with hyperpigmentation. This post-inflammatory hyperpigmentation is tough to resolve and would take years to go completely. However, creams containing Kojic acid do help to quicken the recovery twice daily for three months. ...   Read full

Acne - Causes, Types, Home Remedies and Treatment Strategy

.. common condition encountered among teens and adults. To decide the protocol for the treatment of acne, it is important for us to know the causes, conditions associated, sites of acne, the cause of acne and factors affecting the onset of acne. Many...   Read full

Which medicine should I take for patchy beard?

For additional skin whitening, you require skin treatment like skin whitening chemical peels and laser sessions to be honest ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


What Is ADHD and How Is It Managed?
This article discusses ADHD, whether it is a real condition, features of ADHD, how to recognize and manage this common c...  Read more»
Does a cold sore indicate cervical cancer?
Hi doctor,Can a cold sore virus cause cervical cancer? I never had sex before, but I have caught a cold sore from one of...  Read more»
I am experiencing abdominal bloating and severe acidity. Are these side effects of antibiotics?
Hello doctor, I have been experiencing bloating and acidity during the menopause years. After experiencing a burning se...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.